MAUDE Adverse Event Report: IMMUCOR, INC. GAMMACLONE ANTI-FYB (MONOCLONAL); BLOOD GROUPING REAGENT, ANTI-FYB (MONOCLONAL)

IMMUCOR, INC. GAMMACLONE ANTI-FYB (MONOCLONAL); BLOOD GROUPING REAGENT, ANTI-FYB (MONOCLONAL)
Catalog Number 0004818
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On june 9, 2021 incident was reported to immucor.Immucor queried customer and determined that there assay was performed according to label instructions.Anti-fyb reagent lot involved had already expired by this time and additional investigation was not possible.The immucor internal record number for this report is pr#(b)(4).
 
Event or Problem Description
On june 4, 2021 a customer received unexpected negative results with fyb assay on the manual platform.

Brand Name
GAMMACLONE ANTI-FYB (MONOCLONAL)
Common Device Name
BLOOD GROUPING REAGENT, ANTI-FYB (MONOCLONAL)
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
MDR Report Key12146794
Report Number1034569-2021-00019
Device Sequence Number17331480
Product Code QHR
UDI-Device Identifier10888234002383
UDI-Public10888234002383
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BL 125686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2021
Device Catalogue Number0004818
Device Lot Number619040
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR